By the same authors

From the same journal

From the same journal

Boundary remnant of Yangian symmetry and the structure of rational reflection matrices

Research output: Contribution to journalArticle



Publication details

JournalPhysics Letters B
DatePublished - 13 Dec 2001
Issue number3-4
Number of pages9
Pages (from-to)335-344
Original languageEnglish


For the classical principal chiral model with boundary, we give the subset of the Yangian charges which remains conserved under certain integrable boundary conditions, and extract them from the monodromy matrix. Quantized versions of these charges are used to deduce the structure of rational solutions of the reflection equation, analogous to the ‘tensor product graph’ for solutions of the Yang–Baxter equation. We give a variety of such solutions, including some for reflection from non-trivial boundary states, for the SU(N) case, and confirm these by constructing them by fusion from the basic solutions.

    Research areas


Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations